# SDR 9715331229

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1509 1531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON SKIN AFT OF CENTER WHEEL WELL FS 1509 TO 1531, LONGERON 47L TO 47R.  REPAIRED PER EA 12-150737.
